Table of Contents Author Guidelines Submit a Manuscript
Advances in Mathematical Physics
Volume 2015, Article ID 427865, 7 pages
http://dx.doi.org/10.1155/2015/427865
Research Article

Incompressible Limit for the Compressible Flows of Nematic Liquid Crystals in the Whole Space

Department of Mathematics, Dong-A University, Busan 604-714, Republic of Korea

Received 30 October 2014; Accepted 24 February 2015

Academic Editor: Mahouton N. Hounkonnou

Copyright © 2015 Young-Sam Kwon. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

Abstract

We consider the compressible flows of liquid crystals arising in a variety of scientific examples. We here study the incompressible limit of weak solutions of the compressible flows of nematic liquid crystals in the whole space .